EconPapers    
Economics at your fingertips  
 

Discrete annuities using truncate stochastic interest rates: The case of a Vasicek and Ho-Lee model

Inge Koch and Ann De Schepper ()

Working Papers from University of Antwerp, Faculty of Business and Economics

Abstract: A subject often recurring in the recent financial and actuarial research, is the investigation of present value functions with stochastic interest rates. Only in the case of uncomplicated payment streams and rather basic interest rate models, an exact analytical result for the distribution function is available. In the present contribution, we introduce the concept of truncate stochastic interest rates, useful to adapt general stochastic models to specific financial requirements, and we show how to obtain in that case analytical results for bounds for the present value. We employ our method in extension for the Ho-Lee model and the Vasicek model. We illustrate the accuracy of the approximations graphically, and we use the bounds to estimate the Value-at-Risk.

Pages: 20 pages
New Economics Papers: this item is included in nep-fin
References: Add references at CitEc
Citations:

Downloads: (external link)
https://repository.uantwerpen.be/docman/irua/cdaf63/35a85c40.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ant:wpaper:2005006

Access Statistics for this paper

More papers in Working Papers from University of Antwerp, Faculty of Business and Economics Contact information at EDIRC.
Bibliographic data for series maintained by Joeri Nys ().

 
Page updated 2025-04-03
Handle: RePEc:ant:wpaper:2005006